# SDR RAIA00108028

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 13,509 hours, 14,465 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 10,626 hours, 10,538 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5417-PVD-LEFT ENGINE OIL PRESSURE LIGHT CAME ON AFTER ENGINE START, CREW SHUT DOWN ENGINE.  MAINTENANCE INSPECTED  ENGINE AND SERVICED OIL, PERFORMED GROUND RUN, ALL INDICATIONS NORMAL.
